# SDR 20001016SH002

- Difficulty date: September 25, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N700BK
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9067
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: GN31220015
- Part serial: 00164
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 17 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOWN DISAGREE ON SELECTING GEAR DOWN.  GEAR DISAGREE LT-RT MAIN GEAR, NOSE DOOR.  PERFORMED MANUAL GEAR RELEASE - UNABLE TO CONFIRM RIGHT GEAR DOWN AND LOCKED.  MECHANICAL DOWN AND LOCKED TARGETS OUT OF ALIGNMENT.  REPLACED RIGHT SIDE BRACE ACTUATOR PER BD700 MM.  OPS CHECKED GOOD.  (X)
